Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 70, Number 1

Mathematical modelling of avascular ellipsoidal tumour growth
G. Dassios, F. Kariotou, M. N. Tsampas and B. D. Sleeman.
Quart. Appl. Math. 70 (2012), 1-24
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920612
Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics
Peng Jiang and Dehua Wang.
Quart. Appl. Math. 70 (2012), 25-44
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920613
Escape to infinity in the presence of magnetic fields
A. Díaz-Cano and F. González-Gascón.
Quart. Appl. Math. 70 (2012), 45-51
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920614
Modeling the flash-heat experiment on porous domains
H. T. Banks, D. Cioranescu, A. K. Criner and W. P. Winfree.
Quart. Appl. Math. 70 (2012), 53-67
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920615
Stability of ZND detonations for Majda’s model
Soyeun Jung and Jinghua Yao.
Quart. Appl. Math. 70 (2012), 69-76
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920616
Laplace transform of products of Bessel functions: A visitation of earlier formulas
Eduardo Kausel and Mirza M. Irfan Baig.
Quart. Appl. Math. 70 (2012), 77-97
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920617
Kickback in nematic liquid crystals
F. P. da Costa, M. Grinfeld, M. Langer, N. J. Mottram and J. T. Pinto.
Quart. Appl. Math. 70 (2012), 99-110
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920618
Well-posedness and regularity for non-uniform Schrödinger and Euler-Bernoulli equations with boundary control and observation
Bao-Zhu Guo and Zhi-Chao Shao.
Quart. Appl. Math. 70 (2012), 111-132
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920619
Qualitative properties of solutions to a time-space fractional evolution equation
Ahmad Z. Fino and Mokhtar Kirane.
Quart. Appl. Math. 70 (2012), 133-157
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920620
Blow-up criteria for a parabolic problem due to a concentrated nonlinear source on a semi-infinite interval
C. Y. Chan and T. Treeyaprasert.
Quart. Appl. Math. 70 (2012), 159-169
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920621
On the influence of damping in hyperbolic equations with parabolic degeneracy
Katarzyna Saxton and Ralph Saxton.
Quart. Appl. Math. 70 (2012), 171-180
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920622
Slow decay for a linearized model of the solar wind
Jack Schaeffer.
Quart. Appl. Math. 70 (2012), 181-198
Abstract, references and article information
Full-text PDF
MathSciNet review: 2920623

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website